Makale
Tam Makale
Uluslararası
2010
The Fekete-Szegö problem for a generalized subclass of analytic functions
KYUNGPOOK MATHEMATICAL JOURNAL
Cilt 50 · Sayı 1 · ss. 37–47 · 01.01.2010
Atıf için künye
DENİZ, E., & Orhan, H. (2010). The Fekete-Szegö problem for a generalized subclass of analytic functions. KYUNGPOOK MATHEMATICAL JOURNAL, 50(1), 37–47. https://doi.org/10.5666/kmj.2010.50.1.037
BibTeX
@article{deniz2010-73092,
author = {DENİZ, Erhan and Orhan, Halit},
title = {The Fekete-Szegö problem for a generalized subclass of analytic functions},
journal = {KYUNGPOOK MATHEMATICAL JOURNAL},
year = {2010},
volume = {50},
number = {1},
pages = {37--47},
issn = {1225-6951},
doi = {10.5666/kmj.2010.50.1.037},
url = {https://akademik.atauni.edu.tr/yayinlar/73092-the-fekete-szego-problem-for-a-generalized-subclass-of-analytic-functions}
}